Cart (Loading....) | Create Account
Close category search window
 

On the structure of linear codes with covering radius two and three

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Struik, R. ; Dept. of Math. & Comput. Sci., Eindhoven Univ. of Technol., Netherlands

We obtain new bounds on l(m,r), the minimum length of a linear code with codimension m and covering radius r. All bounds are derived in a uniform way. We employ results from coding theory, some earlier results on covering codes, and combinatorial arguments. We prove the following bounds: l(6, 2)=13, l(7,2)=19, l(8,2)⩾25, l(9,2)⩾34, l(2m-l,2)⩾2m+1 for m⩾3, l(14,2)⩾182, l(16,2)⩾363, l(18,2)⩾725, l(20,2)⩾1449, l(22,2)⩾2897, l(24,2)⩾5794, l(9,3)⩾17, l(10,3)⩾21, l(12,3)⩾31, l(13,3)⩾38

Published in:

Information Theory, IEEE Transactions on  (Volume:40 ,  Issue: 5 )

Date of Publication:

Sep 1994

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.